# SDR MASA200601157

- Difficulty date: April 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,857 hours, 4,204 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0706
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,858 hours, 4,202 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6484 TUS - OUTBOARD SPOILERON AND OUTBOARD SPOILER CAUTION MSGS.  MAINTENANCE REMOVED AND REPLACED LT OB PCU.
